# SDR GTIA202001244964

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 45,657 hours, 21,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 60-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE SKIN PANEL FR60-64R & STGR40-41R. LTPR NRI 5000951128-0010-REVIEW LTPR NR# 5000950880-0010 AND HAS BEEN ACCOMPLISHED,  SKIN PANEL DENT IS OUT OF ALLOWABLE LIMITS AND IT IS ON THE CRACK STOPPER LOCATION.  IAW SRM 53-41-11-283-044, REV 130.  PERMANENT DOUBLER REPAIR PERFORMED AS PER EO 5341-1948-00.
